# SDR ASAA2023112246335

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 48,127 hours, 14,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78233008- EMERGENCY ENT LTS @ FLT DECK DOME, FWD ESCAPE SLIDE LEFT, L1 OVERDOOR EXIT ARE INOP. GROUNDED - YES. REPLACED M1675 BATTERY PACK POWER SUPPLY WITH SERVICABLE, OPS CHECK OK FOR EMERGENCY EXIT LTS @ FLT DECK, DOME, FWD ESCAPE SLIDE LEFT, L1 EXIT LOCATOR, L1 OVERDOOR EXIT LTS.
